# SDR MASA2011031102117

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 20,327 hours, 13,862 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN PLACARD MISSING.  MX FOUND AND RE-SECURED PLACARD.
